Universidad Complutense de Madrid
E-Prints Complutense

C-Scattered Fuzzy Topological Spaces

Impacto

Descargas

Último año

Lupianez, Francisco Gallego (2001) C-Scattered Fuzzy Topological Spaces. Applied Mathematics Letters, 14 (2). pp. 201-204. ISSN 0893-9659

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

254kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0893965900001361


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper, we define the concept of C-scattered fuzzy topological spaces and obtain some properties about them. In particular, we study the relation between C-scattered spaces and its fuzzy extension, it is proved that C-scattered fuzzy topological spaces are invariant by fuzzy perfect maps, and that, in the realm of paracompact fuzzy topological spaces, the C-scattered spaces verify that their product by other fuzzy spaces is also paracompact fuzzy.


Tipo de documento:Artículo
Palabras clave:Topology; C-scattered and scattered topological spaces; Compactness; Fuzzy perfect maps; S-paracompactness; S*-paracompactness; Fuzzy paracompactness; *-Fuzzy paracompactness.
Materias:Ciencias > Matemáticas > Topología
Código ID:15310
Depositado:22 May 2012 09:21
Última Modificación:06 Feb 2014 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo